# SDR FDEA202405050583

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 60,020 hours, 23,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51101
- Condition: Damaged
- Location: Bs 579 Lbl46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK APPROX STA 579, LBL 45.5 HAS BROKEN SCALLOP. EVALUATED DAMAGE ON SCALLOP OF THE SEAT TRACK AT BS 579 LBL 45.5, NO DAMAGE   PERMITTED IAW B 757 SRM 53-00-52-1A, SHEET 1 FIG 101, REMOVED, LOCATED, DRILLED AND   INSTALLED. SEAT TRACK SECTION BETWEEN BS 440 - 680 LBL 45.5 IAW B 757 SRM 51-40-02-OG   THIS IS A MAJOR REPAIR .
